# SDR ASOA200801593

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CLIP IS CRACKED O/B OF LBL 9.  REMOVED CRACKED CLIP AT FS 280 FLOOR SUPPORT O/B OF LBL 9.  INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-42-06 AND 51-42-21.  PREP AND PAINT REQUIRED.  PAINTED SUPPORT CLIP IAW SRM 51-25-01.
